Tingling & Dizziness

Discussion in 'Lipotrim Forum' started by skinnyminnycoming, 10 August 2009 Social URL.

  1. skinnyminnycoming

    skinnyminnycoming Full Member

    Posts:
    320
    Likes Received:
    7
    Start Weight:
    14st9lb
    Current Weight:
    11st5lb
    Goal Weight:
    9st5lb
    Lost(%):
    3st4lb(22.44%)
    Diet:
    Lipotrim
    Hi guys

    I'm into my 5th week of LT and am perfectly happy with it.

    However, over the last week or so I've noticed tingling in my calves and feet...not pins and needles but just a strange tingling feeling. It passes after literally 30 seconds or so but I just wondered if this was an effect of LT.

    I've also noticed over the last week or so that I'm having dizzy spells. Again its only for a few seconds then it passes. I dont feel unsteady on my feet or like I'm going to pass out, I just feel really light-headed.

    I'm following LT to the letter. I have a minimum of 2.5 litres of water a day.

    Thanks
     
  2. Avatar

    MiniMins.com Matched Content

  3. MiniB

    MiniB Here we go again!

    Posts:
    5,035
    Likes Received:
    68
    Diet:
    Exante
    Can't help with the tingling I'm afraid but I had the dizzy spells whilst on LT when I stood up. Just a side effect you have to get used to. I just had to get up out of chairs slower than usual and take deep breaths. Sorry I can't be more help.
     
  4. Kezzerbelle

    Kezzerbelle Silver Member

    Posts:
    532
    Likes Received:
    12
    Start Weight:
    18st8lb
    Current Weight:
    13st7lb
    Goal Weight:
    11st0lb
    Lost(%):
    5st1lb(27.31%)
    Diet:
    LT
    i feel for ya, i get that too. mainly in my legs, not quite pins and needles is it but still feels odd!!!

    i get head rushes all the time too, normally from moving too quick. just take your time when doing things.

    i've just learned to live with it now.
     
  5. Ghost

    Ghost Full Member

    Posts:
    108
    Likes Received:
    2
    Start Weight:
    14st2lb
    Current Weight:
    11st7lb
    Goal Weight:
    11st0lb
    Lost(%):
    2st9lb(18.69%)
    Diet:
    LT
    I had this quite a lot the last time I did LT. It didn't pass until I finished but I just figued it was one of the side effects and as my journey otherwise was going quite well, I ignored it. Also, I have restless leg syndrome anyway so the leg thing has always been with me but not the dizzyness. I would keep an eye on it though and if it gets worse you might want to visit your doc just in case.

    Good luck x
     
  6. skinnyminnycoming

    skinnyminnycoming Full Member

    Posts:
    320
    Likes Received:
    7
    Start Weight:
    14st9lb
    Current Weight:
    11st5lb
    Goal Weight:
    9st5lb
    Lost(%):
    3st4lb(22.44%)
    Diet:
    Lipotrim
    Thanks for your help guys. I'm not overly worried about it - but I'll keep an eye on it and persevere! x
     
  7. Elle-Emm

    Elle-Emm Gold Member

    Posts:
    1,699
    Likes Received:
    30
    Start Weight:
    19st7lb
    Current Weight:
    11st2lb
    Goal Weight:
    10st7lb
    Lost(%):
    8st5lb(42.86%)
    Diet:
    Lipotrim
    I get the dizzy spells too, when standing up quickly etc. and occasional tingling too, not to mention the freezing cold hands (office air con doesn't help though!)

    the benefits outweigh the dizzyness though don't they? ;)
     
  8. Han_Han

    Han_Han ...

    Posts:
    1,321
    Likes Received:
    28
    Start Weight:
    17st0lb
    Current Weight:
    14st0lb
    Goal Weight:
    12st0lb
    Lost(%):
    3st0lb(17.65%)
    Diet:
    Lipotrim
    Yeah, I get the tingling in my hands & feet, I assume it's for the same reason that we get cold? & the dizzy spells, especially if I haven't had enough water.

    I don't think it's anything to worry about & it's not forever!

    Hannah
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...